# SDR 0000362287

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 2730 · Elevator Control System
- Part: O Ring
- Condition: Failed
- Location: Elevator
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO MSP, THE 'A' SYSTEM HYDRAULIC QUANTITY AND PRESSURE WENT TO ZERO.  FLIGHT LANDED WITHOUT INCIDENT.  MSP MAINTENANCE REPLACED BLOWN O-RING ON ELEVATOR/RUDDER FILTER RETURN MODULE.  LEAK AND OPERATIONAL CHECK OK.
